# SDR 2005UALA00241

- Difficulty date: March 13, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 43,178 hours, 16,014 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Malfunctioned
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE LIGHT WOULD NOT GO OFF WITH DOOR DISARMED.   ALTHOUGH UNABLE TO DUPLICATE INCIDENT, IT IS SPECULATED CONDITION WAS CAUSED BY DIRT OR DEBRIS ON PROXIMITY SENSORS WHICH AFFECTS THE INDUCTANCE NECESSARY FOR SYSTEM OPERATION.
